# SDR CALA2025062305793

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,374 hours, 34,934 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4500001B
- Part serial: 1307
- Condition: Faulted
- Location: Zone 100
- Part time: 33,545 hours, 42,739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DUE TO REPEAT DISCREPENCY FOR DIRTY SOCK SMELL IN CABIN, THIS REQUIRES FURTHER TROUBLESHOOTING. REF L/P 5247674 AND 5245675 FOR PREVIOUS WORK PERFORMED. REMOVED APU BLEED DUCT AND PERFORMED VISUAL INSPECTION OF ANY FOD OR DEBRIS. FOUND BLEED DUCT TO BE SERVICEABLE. PERFORMED LEAK CHECK AFTER. VISUALLY INSPECTED DUCT IN THE THS COMPARTMENT AND WELL AS SECTIONS IN THE WHEEL WELL, NO FAULTS FOUND  REMOVED APU REF AMM 49-11-11-000-003-A PER TSM PROCEDURE NEED OK TO INSTALL APU UPDATE FOR WORK PERFORMED OK TO INSTALL APU OKAY TO INSTALL INSTALLED APU UP TO STEP 4.F OF AMM 49-11-11-400-003-A, NEXT STEP IS BITE , OPS AND LEAK CHECK.  FINISHED  APU INSTALLATION REF AMMTASK 49-11-11-400-003-A,  LEAK CHECK BITE CHECK AND OPS CHECK GOOD. NO DEFECTS NOTED. INSPECTION REQUIRED. INSPECTION REQUIREMENTS C/W AFTER APU REPLACEMENT, RAN APU BLEED AIR FOR 10 MIN NO DIRTY SOCK SMELL NOTED , PREFORMED TSM TASK 71-00-00-810-801-A, NO DIRTY SOCK SMELL AT ANY POINT DURING BOTH ENGINES TEST. AIRCRAFT IS SERVICABLE AT THIS TIME REF STEP 4.K OF TSM 71-00-00-810-801-A.
